Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes vibrations in arms and legs ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9545 Questions
Question
HELLO IAM A 43 YR OLD MALE IVE BEEN HAVIVG THIS VIBRATING SENSATION I MY ARMS AND LEGS FOR OVER A WEEK NOW SEEM TO OME AND GO BUT FOR THE MOST PART IS ALWAYS THERE,GOT ANY CLUE WHAT IT MIGHT BE ALSO HAVING SOME LEG WEEKNESS IN THE MORNINGS
Posted Mon, 23 Apr 2012 in Brain and Spine
Follow-up: What causes vibrations in arms and legs ? 4 minutes later
iam not sure if this condition nessaraly relates to high blood pressure
 
 
Answered by Dr. Rakhi Tayal 25 minutes later
Hello,

Thanks for writing to us.

Vibrating sensation in the arms and legs does not seem to be related to hypertension and heart disease that you are having. It can be there due to multiple reasons but at your age there are three possibilities that are coming to my mind-

1. Spondylosis- Inflammation or age related changes in your vertebrae may cause irritation of the nerve roots coming out from vertebral column. An MRI scan or a careful examination by orthopaedician will help in diagnosis.
2.Neuritis- Can be due to raised blood sugar levels for which you need to have your blood glucose levels checked.
3. Vitamin B-complex or Methylcobalamin deficiency- A trial supplementation of these with betterment of symptoms confirms as well as treats the problem.
All these factors will have to be ruled out with the help of your physician to come to the actual problem for treatment.

I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions